# SDR 2005UALA00814

- Difficulty date: August 14, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Aft Pit Sta 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727D STR 20L STRINGER CLIP BENT AND CRACKED.  REMOVED AND REPLACED STRINGER CLIP.
